# SDR REXA2015102901029

- Difficulty date: October 29, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD LT & RT JACKING FITTING SUPPORT.  CORROSION IS OUT OF LIMITS IAW SRM 53-00-00-001-001-A01.  INTERCOSTAL REQUIRES REPLACEMENT.
